Anonymous
Anonymous asked in HealthGeneral Health CarePain & Pain Management · 1 decade ago

Tummy Ach ouch help !?

how do u get rid of a tummy ach? i've taken parasitamal, and i dont like tablets because its hard to swollow but i took them. how can u get rid of it appart from tablets and medican, i think its cuz im on my period?

2 Answers

Relevance
  • Hannah
    Lv 4
    1 decade ago
    Favorite Answer

    Put a hot water bottle on there.

  • Singa
    Lv 5
    1 decade ago

    Paracetamol is not good for your stomach because you feel even more acid... Maybe you eat food witch is not very good for your stomach: fried food, soda, sugar, cold drinks....all what makes acidity in your stomach.

    If it really hearts take some malox or other brands (you can find in liquid at you physician) but don't make it a habit (side effects). Better, try to change your eating habits,

    Source(s): work
Still have questions? Get your answers by asking now.